# SDR VTZA990237

- Difficulty date: July 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41043
- System (JASC): 7600 · Engine Controls
- Part: Nts Transducer
- Part number: 31055863
- Condition: Failed
- Location: Lt/Rt Iec
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

IAD/ORF - FLT 7481 - DURING TAKEOFF AIRCRAFT ABORTED TAKEOFF DUE TO BOTH IEC FAILURE.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED NR 1 NTS TRANSDUCER, OPS CHECK OK.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
